Accessibility navigation


Convergence of measures on compactifications of locally symmetric spaces

Daw, C., Gorodnik, A. and Ullmo, E. (2021) Convergence of measures on compactifications of locally symmetric spaces. Mathematische Zeitschrift, 297 (3-4). pp. 1293-1328. ISSN 0025-5874

[img] Text (Open Access) - Published Version
· Restricted to Repository staff only until April 2022.
· Available under License Creative Commons Attribution.

537kB
[img] Text - Accepted Version
· Restricted to Repository staff only until April 2022.
· The Copyright of this document has not been checked yet. This may affect its availability.

478kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00209-020-02558-w

Abstract/Summary

We conjecture that the set of homogeneous probability measures on the maximal Satake compactification of an arithmetic locally symmetric space S=Γ∖G/K is compact. More precisely, given a sequence of homogeneous probability measures on S, we expect that any weak limit is homogeneous with support contained in precisely one of the boundary components (including S itself). We introduce several tools to study this conjecture and we prove it in a number of cases, including when G=SL3(R) and Γ=SL3(Z).

Item Type:Article
Refereed:Yes
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:90540
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation